MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET
Catalog Number 385163
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
"it was reported that air in packaging when did the incident occur? before use while storing the products, the packaging was squeezed, what made them notice that it really collapsed: air was leaving the package.They did a water test, and bubbles came out of the package.Same problem as pir (b)(4)".

Brand Name
Q-SYTE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25284333
Report Number9610847-2026-00224
Device Sequence Number10086106
Product Code FPA
UDI-Device Identifier00382903851638
UDI-Public(01)00382903851638(11)241030(17)270930(10)4284825
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385163
Device Lot Number4284825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown